Skip to content

    Read user comments about the side effects, benefits, and effectiveness of pravastatin oral.

    Overall User Ratings

    534 Total User Reviews

    User Reviews

    1-5 of 307 Next»
    Condition: High Cholesterol
    4/29/2019 3:37:53 PM

    Reviewer: 65-74 Male on Treatment for 2 to less than 5 years (Patient)

    Effectiveness

    Current Rating: 2

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 1

    Comment:
    Terrible drug. Eventually I developed extreme muscle pain, itching skin, intestinal upset skin disruptions. Side effects not worth it. Don't use this class of drug.

    Condition: High Cholesterol
    2/28/2019 12:31:01 PM

    Reviewer: Judy, 55-64 on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:
    I was prescribed this medicine for high cholesterol. I have been taking it daily for several months now but since starting this medicine, Iâ??ve noticed a significant amount of my hair falling out when I shower, my feet and hands are swelling up and my urine, which used to be almost a clear color, is now a very dark color, and I drink nothing but water all day after my coffee in the morning. ... Show Full Comment

    Condition: High Cholesterol
    12/14/2018 11:46:15 PM

    Reviewer: Alive, 65-74 on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:
    ....damn near killed me and myself from depression. Always healthy...no smoke/drink...ran 3 miles a day...after stain..couldnâ??t walk 3 miles. Suggestion...die of cholesterol!!!

    Condition: High Cholesterol
    8/26/2018 2:57:51 PM

    Reviewer: 65-74 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:
    causing my legs and arms to ache badly. Wake me up at night.

    Condition: High Cholesterol
    4/19/2018 9:47:27 PM

    Reviewer: GodHelpMe, 45-54 on Treatment for 1 to less than 2 years (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:
    Gave me adult rickets, depleted my hormones, my vitamin levels, gave me head tremors, weakened my immune system, have problems with my central nervous system, damaged myelin sheath,muscle atrophy, can't walk normal due to collapse hips due muscle problems and lack of vitamin d levels. Have to have hip surgery, neck surgery. Thirsty all the time. Ruined my life. After going off of this God fors ... Show Full Comment

    1-5 of 307 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    bald woman smelling flowers
    Complementary therapies to ease symptoms.
    embarrassed woman
    Do you feel guilty after eating?
    diabetes highlighted
    4 early warning signs.
    birth control pills
    Which kind is right for you?
    Remember your finger
    Are you getting more forgetful?
    sticky notes on face
    10 tips to clear your brain fog.
    Close up of eye
    12 reasons you're distracted.
    Trainer demonstrating exercise for RA
    Exercises for your joints.
    Senior woman using diabetes test kit
    Each one takes 10 minutes or less.
    woman having a good day
    Revitalize your life.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.